CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Dirac-harmonic maps 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2006, 卷号: 254, 期号: 2, 页码: 409-432
Authors:  Chen, Qun;  Jost, Juergen;  Li, Jiayu;  Wang, Guofang
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Dirac-harmonic map  non-linear sigma model  removable singularityt  
Regularity theorems and energy identities for Dirac-harmonic maps 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2005, 卷号: 251, 期号: 1, 页码: 61-84
Authors:  Chen, Q;  Jost, J;  Li, JY;  Wang, GF
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Quaternionic maps and minimal surfaces 期刊论文
ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, 2005, 卷号: 4, 期号: 3, 页码: 375-388
Authors:  Chen, JY;  Li, JY
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Nonmonotone trust-region method for nonlinear programming with general constraints and simple bounds 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2004, 卷号: 122, 期号: 1, 页码: 185-206
Authors:  Xu, DC;  Han, JY;  Chen, ZW
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
trust-region methods  nonmonotone algorithms  global convergence  nonlinear equality constraints  substationary points  
Global convergence of a trust region algorithm for nonlinear inequality constrained optimization problems 期刊论文
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2004, 卷号: 25, 期号: 5-6, 页码: 571-592
Authors:  Yin, HX;  Han, JY;  Chen, ZW
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonlinear optimization  trust region method  inequality constraints  global convergence  
Liouville property and regularity of a Hessian quotient equation 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2003, 卷号: 125, 期号: 2, 页码: 301-316
Authors:  Bao, JG;  Chen, JY;  Guan, B;  Ji, M
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Two-dimensional graphs moving by mean curvature flow 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2002, 卷号: 18, 期号: 2, 页码: 209-224
Authors:  Chen, JY;  Li, JY;  Tian, G
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Mean curvature flow  2-dimensional graphs in R-4  Self-similar solution  
A nonmonotone trust region method for nonlinear programming with simple bound constraints 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2001, 卷号: 43, 期号: 1, 页码: 63-85
Authors:  Chen, ZW;  Han, JY;  Xu, DC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
global convergence  nonmonotone  trust region algorithm  nonlinear programming  strict complementarity slackness condition  
A trust region algorithm for optimization with nonlinear equality and linear inequality constraints 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1996, 卷号: 39, 期号: 8, 页码: 799-806
Authors:  Chen, ZW;  Han, JY
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
trust regions  global convergence  nonlinear equality constraints  linear inequality constraints  
AN APPROXIMATE ALGORITHM OF OPTIMAL DIGIT-GROUPED PARTITION OF SEQUENCES 期刊论文
KEXUE TONGBAO, 1987, 卷号: 32, 期号: 14, 页码: 942-946
Authors:  XU, GZ;  CHEN, QH;  LIU, JY
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30